# SDR MALA040397

- Difficulty date: April 30, 2004
- Submitted: May 19, 2004
- Operation: Air carrier
- Aircraft: N370PX
- Make and model: Saab 340B
- Aircraft serial: 340B300
- Aircraft time: 28,249 hours, 23,748 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K INSPECTION IN LCQ, BS 362 LT FUSELAGE HAD DENTS.  CUT OUT DENTED, FABRICATED, LOCATED, DRILLED AN EXTERNAL DOUBLER REPAIR IAW MESABA EO NR S53009.  REFER TO LG PG. NR 1270902 FOR ADDITIONAL INFORMATION.  A/C RETURNED TO SERVICE 5/12/04.
